Differential and Integral Equations

A Hamiltonian characterization of the three-ball

Y. Eliashberg and H. Hofer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1303-1324.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329518

Mathematical Reviews number (MathSciNet)
MR1269658

Zentralblatt MATH identifier
0803.58045

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Secondary: 58F05

Citation

Eliashberg, Y.; Hofer, H. A Hamiltonian characterization of the three-ball. Differential Integral Equations 7 (1994), no. 5-6, 1303--1324. https://projecteuclid.org/euclid.die/1369329518


Export citation